# SDR ASAA2018121427434

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,246 hours, 12,741 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW1972
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 64,984 hours, 23,491 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

AFTER STARTING ENG NR 2 AND THEN ENG NR 1, NUMBER 2 ENGINE MADE A COMPLETE SHUTDOWN. ENGINE HAD BEEN RUNNING AT IDLE FOR OVER 1 MINUTE BEFORE IT SHUT ITSELF DOWN. GROUNDED - YES. REMOVED AND REPLACED THE HMU. OPS TESTS & LEAK CKS GOOD PER AMM P/P TEST REF TABLE 71-00-00.
